A non-archimedean analogue of the calabi-yau theorem for totally degenerate abelian varieties

Yifeng Liu*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

We show an example of a non-archimedean version of the existence part of the Calabi-Yau theorem in complex geometry. Precisely, we study totally degenerate abelian varieties and certain probability measures on their associated analytic spaces in the sense of Berkovich.

Original languageEnglish (US)
Pages (from-to)87-110
Number of pages24
JournalJournal of Differential Geometry
Volume89
Issue number1
DOIs
StatePublished - 2011

ASJC Scopus subject areas

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint

Dive into the research topics of 'A non-archimedean analogue of the calabi-yau theorem for totally degenerate abelian varieties'. Together they form a unique fingerprint.

Cite this